# SDR R61A201810251072

- Difficulty date: October 1, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 39,006 hours, 24,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT WING LEADING EDGE CUTOUT FOR NR 2 SLAT OB TRACK HAS .5" LONG CRACK AT UPPER AFT CORNER. REMOVED DAMAGE AND REPAIRED CRACK IAW ETD2018-170-104550.
